I have been told I have dry eyes and eye allergies. Symptons are dryness, puffyness and some redness. Recently I have an episode of high liver enzymes, then two runs of normal levels and now two week later, they are high again. Could these two issues be related?
A laboratory report of elevated liver enzymes is common and doesn't indicate a specific disease. However, elevated liver enzymes may be due to liver disease even if you have no symptoms. To determine the underlying cause of elevated liver enzymes, your doctor may recommend further testing.
Common causes are:
Medication, such as certain nonsteroidal anti-inflammatory drugs (NSAIDs)
Infection, such as viral hepatitis.
Treatment depends on the cause.If you are on any herbal medicines or supplements please inform your doctor.
Perhaps some ingredient is trigerring of that allergy too.
Other-wise the two are unrelated.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.